# SDR UALA2012031901760

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 59,192 hours, 22,284 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Packing
- Condition: Leaking
- Location: Water Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEPARTED LAX WITH WATER AT 100 PERCENT.  2HR INTO FLT WATER AT 0 AND ONLY AIR FROM FAUCET - TANK DRAINED INTO BELLY OF FWD CARGO PIT PAST WATER OUTLET PLUMBING PACKINGS.  REPLACED PACKINGS REF IPC 38-11-03.  SERVICED WITH WATER BEYOND ONE QUARTER TANK CAPACITY.  NO LEAKS.
